Ask an expert
Question

16 Feb 2004

From Injection to Pill
Hi Gynae Doc - thanks for all your invaluable advice! I have been on the injection for about 7 years and want to change to the pill - I was supposed to get another injection a month ago, but didn't go, and havnt found a gap at the Clinic yet (always too full) (but have been practising safe sex in meantime) When I do get the pill, when would I start it? I have not had a period yet...but don;t want to be unsafe in meantime. I have also had "ghost periods" (??) It feels like little period cramps, but no sign of periods or spotting...is this just the hormones in action?
Answer 366 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you are not having periods, you can start the Pill a any time.
What you describe is probably related to hormonal changes.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote